| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Nil Kofoglu
      On pseudo-union curves in a hypersurface of a Weyl space
      International Mathematical Forum, Vol. 12, 2017, no. 16, 781-793
      https://doi.org/10.12988/imf.2017.7760

Copyright © 2017 Nil Kofoglu. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines